Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10637/10709
Título : A general framework for a class of non-linear approximations with applications to image restoration / V. Candela, A. Falcó [and] Pantaleón D. Romero.
Autor : Candela Pomares, Vicente Francisco.
Falcó Montesinos, Antonio.
Romero Sánchez, Pantaleón David.
Materias: Programación (Matemáticas) - Aplicaciones en Obras de arte.Programming (Mathematics) in Works of art.Hilbert space.Art - Conservation and restoration.Algoritmos computacionales.Obras de arte - Restauración.Computer algorithms.Hilbert, Espacio de.Obras de arte - Conservación.
Fecha de publicación : 20-mar-2018
Editorial : Elsevier
Citación : Candela, V., Falcó, A. & Romero, PD. (2018). A general framework for a class of non-linear approximations with applications to image restoration. Journal of Computational and Applied Mathematics, vol. 330 (mar.), pp. 982-994. DOI: https://doi.org/10.1016/j.cam.2017.03.008
Resumen : In this paper, we establish sufficient conditions for the existence of optimal nonlinear approximations to a linear subspace generated by a given weakly-closed (non-convex) cone of a Hilbert space. Most non-linear problems have difficulties to implement good projection-based algorithms due to the fact that the subsets, where we would like to project the functions, do not have the necessary geometric properties to use the classical existence results (such as convexity, for instance). The theoretical results given here overcome some of these difficulties. To see this we apply them to a fractional model for image deconvolution. In particular, we reformulate and prove the convergence of a computational algorithm proposed in a previous paper by some of the authors. Finally, some examples are given.
Descripción : Este artículo se encuentra disponible en la página web de la revista en la siguiente URL: https://www.sciencedirect.com/science/article/abs/pii/S0377042717301188
Este es el pre-print del siguiente artículo: Candela, V., Falcó, A. & Romero, PD. (2018). A general framework for a class of non-linear approximations with applications to image restoration. Journal of Computational and Applied Mathematics, vol. 330 (mar.), pp. 982-994, que se ha publicado de forma definitiva en https://doi.org/10.1016/j.cam.2017.03.008
This is the pre-peer reviewed version of the following article: Candela, V., Falcó, A. & Romero, PD. (2018). A general framework for a class of non-linear approximations with applications to image restoration. Journal of Computational and Applied Mathematics, vol. 330 (mar.), pp. 982-994, which has been published in final form at https://doi.org/10.1016/j.cam.2017.03.008
URI : http://hdl.handle.net/10637/10709
Derechos: http://creativecommons.org/licenses/by-nc-nd/4.0/deed.es
ISSN : 0377-0427
1879-1778 (Electrónico)
Aparece en las colecciones: Dpto. Matemáticas, Física y Ciencias Tecnológicas




Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.